MathSciNet Relay Station
MathSciNet bibliographic data
MR952509 18G30 (18D99 18G99 55S35)
Dwyer, W. G.; Kan, D. M. Hochschild-Mitchell cohomology of simplicial categories and the cohomology of simplicial diagrams of simplicial sets. Nederl. Akad. Wetensch. Indag. Math. 50 (1988), no. 2, 111–120.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement